# SDR CA111114017

- Difficulty date: November 7, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE POWER ROLLED BACK UNCOMMANDED, AN ALTITUDE CHANGE FROM FL380 TO FL360 CORRECTED THE PROBLEM.  SOON AFTER, ENGINE ROLLED BACK AGAIN, BUT TO A LESSER DEGREE AND RECOVERED.  TROUBLESHOOTING IS FOCUSING ON THE FUEL CONTROL WHICH WILL BE REPLACED. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
